# SDR 99ZZZX2136

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3I
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BLADE DEBONDED.  DISASSEMBLED PROPELLER.  OVERHAULED NR 3 BLADE AND REPLACED EROSION SHIELD.  ASSEMBLED PROPELLER, SET BLADE ANGLES REVERSE 14.5, FEATHER 79.0, AND LOW PITCH 18.6, AND STATIC BALANCED COMPONENT.
